Show simple item record

dc.contributor.authorBoukrouche, Mahdi ( )
dc.contributor.authorTarzia, Domingo A. ( Orcid Icon 0000-0002-2813-0419 )
dc.date.accessioned2021-08-03T19:57:09Z
dc.date.available2021-08-03T19:57:09Z
dc.date.issued2007-02-22
dc.identifier.citationBoukrouche, M., & Tarzia, D. A. (2007). On a convex combination of solutions to elliptic variational inequalities. Electronic Journal of Differential Equations, 2007(31), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14181
dc.description.abstractLet ugi the unique solutions of an elliptic variational inequality with second member gi (i = 1, 2). We establish necessary and sufficient conditions for the convex combination tug1 + (1 - t)ug2, to be equal to the unique solution of the same elliptic variational inequality with second member tg1 + (1 - t)g2. We also give some examples where this property is valid.
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectElliptic variational inequalitiesen_US
dc.subjectConvex combination of its solutionsen_US
dc.titleOn a convex combination of solutions to elliptic variational inequalitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record